Jordan Triple Higher (σ,τ)-Homomorphisms on Prime Rings

  • Salah M. Salih Department of Mathematics, College of Education, Al-Mustanseryah University, Baghdad, Iraq
  • Neshtiman N. Sulaiman Department of Mathematics, College of Education, Salahaddin University, Erbil, Kurdistan Region, Iraq
Keywords: Jordan homomorphisms, triple homomorphism, Jordan triple higher (σ,τ)- homomorphism

Abstract

In this paper, the concept of Jordan triple higher -homomorphisms on prime

rings is introduced.  A result of Herstein is extended on this concept from the ring  into the prime ring .  We prove that every Jordan triple higher -homomorphism of ring  into prime ring  is either triple higher -homomorphism  or triple higher -anti-homomorphism of  into .

Published
2020-10-28
How to Cite
Salih, S. M., & Sulaiman, N. N. (2020). Jordan Triple Higher (σ,τ)-Homomorphisms on Prime Rings. Iraqi Journal of Science, 61(10), 2671-2680. https://doi.org/10.24996/ijs.2020.61.10.24
Section
Mathematics